# SDR UPS97823730

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47731551
- Condition: Corroded
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LONGERON 32L AT FS 1690 FITTING IS CORRODED, ENLONGATED HOLES, AND MISDRILLED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21, 51-3-0.
